(with Masayuki Hayashi and Takahisa Inui) A sufficient condition for global existence of solutions to a generalized derivative nonlinear Schrödinger equation, Analysis & PDE 10 (2017), no. 5, 1149–1167.
Instability of solitary waves for a generalized derivative nonlinear Schrödinger equation in a borderline case, Kodai Mathematical Journal 40 (2017), no. 3, 450–467.
(with Masahito Ohta) Strong instability of standing waves with negative energy for double power nonlinear Schrödinger equations, SUT Journal of Mathematics 54 (2018), no. 2, 131–143.
(with Masahito Ohta) Strong instability of standing waves for nonlinear Schrödinger equations with attractive inverse power potential, Osaka Journal of Mathematics 56 (2019), no.4, 713–726.